# SDR AU961125

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contam-Metal
- Location: Turbine Engine O
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OIL SYSTEM FRONT SCAVENGE MAGNETIC PLUG CONTAMINATED  WITH METAL TYPE M50 AND 4340
